# SDR QXEA2012090900995

- Difficulty date: September 9, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 26,610 hours, 27,573 cycles
- Engine: Pwc PW150A
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EQUIPMENT RACK MOUNT AND GROUND RAIL AT FR 19.4 CL HAS CORROSION.  REMOVED CORROSION ON GROUND RAIL IAW SRM 51-21-00-00-02.  CLEANED EQUIPMENT RACK IAW SRM 51-26-00-02-01, NO CORROSION NOTED.  MIN REMAINING THICKNESS NOTED .059", CONFIRMED AFFECTED AREA CRACK FREE CONDITION REF NTM 51-00-04-910-801, PT 1 AND 51-00-06-910-801 PT 1.  BLENDS WITHIN LIMITS IAW RD 8/4-53-4761.  APPLIED ALODINE AND PRIMERS IAW RD 8/4-53-4761.
